# SDR SWAA2022051997194

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8371Y10
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS294.5 AND STR17R AT PASSENGER CABIN 2022-211509 REPLACED LOWER STUB FRAME LOCATED BS294.5 AND BTW STR14R TO STR17R AT FWD SERVICE DOOR PASSENGER CABIN IAW BOEING B737-700 SRM 51-10-02-0G-0; SRM 51-40-02 AND DRAWING 141A8370 SHEET 9 REV: D AND 141A8430 SHEET 4 REV: B; REPLACED LOWER STUB FRAME LOCATED BS294.5 AND BTW STR14R TO STR17R AT FWD SERVICE DOOR PASSENGER CABIN IAW BOEING B737-700 SRM 51-10-02-0G-0; SRM 51-40-02 AND DRAWING 141A8370 SHEET 9 REV: D AND 141A8430 SHEET 4 REV: STEP 1 CORRECTED. REPLACED LOWER STUB FRAME LOCATED BS294.5 AND BTW STR14R TO STR17R AT FWD SERVICE DOOR PASSENGER CABIN IAW BOEING B737-700 SRM 51-10-02-0G-0; SRM 51-40-02 AND DRAWING 141A8370 SHEET 9 REV: D AND 141A8430 SHEET 4 REV: B.  STEP 2 CORRECTED. REPLACED LOWER STUB FRAME LOCATED BS294.5 AND BTW STR14R TO STR17R AT FWD SERVICE DOOR PASSENGER CABIN IAW BOEING B737-700 SRM 51-10-02-0G-0; SRM 51-40-02 AND DRAWING 141A8370 SHEET 9 REV: D AND 141A8430 SHEET 4 REV: B.
